Pacific Journal of Mathematics

Pseudo-analytic vectors on pseudo-Kählerian manifolds

Shigeo Sasaki and Kentaro Yano

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 987-993.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000963

Mathematical Reviews number (MathSciNet)
MR0077192

Zentralblatt MATH identifier
0067.14702

Subjects
Primary: 53.3X

Citation

Sasaki, Shigeo; Yano, Kentaro. Pseudo-analytic vectors on pseudo-Kählerian manifolds. Pacific J. Math. 5 (1955), no. 2, 987--993. https://projecteuclid.org/euclid.pjm/1172000963


Export citation